A study on annihilator conditions of polynomials
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 137-142
Yong Uk Cho
Silla University
Abstract : In this paper, we initiate the study of some annihilator conditions on polynomials which were used by Kaplansky [4] to abstract algebras of bounded linear operators on a Hilbert spaces with Baer condition. On the other hand, p.p.\, rings were introduced by A. Hattori [3] to study the torsion theory. The purpose of this paper is to introduce near-rings with Baer condition and near-rings with p.p. condition which are somewhat different from the ring case, and to extend a results of Armendariz [1] to polynomial near-rings with Baer condition in somewhat different way of Birkenmeier and Huang [2].
Keywords : Baer rings, p.p.\, rings, Baer near-rings, p.p.\, near-rings
MSC numbers : 16Y30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd